RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 179, Number 1, Pages 17–19 (Mi dan33698)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

A periodic boundary value problem for an ordinary second order differential equation

Yu. V. Komlenko, E. L. Tonkov


Full text: PDF file (411 kB)

Bibliographic databases:
UDC: 517.941.91+517.942.4
Presented: В. И. Смирнов
Received: 24.04.1967

Citation: Yu. V. Komlenko, E. L. Tonkov, “A periodic boundary value problem for an ordinary second order differential equation”, Dokl. Akad. Nauk SSSR, 179:1 (1968), 17–19

Citation in format AMSBIB
\Bibitem{KomTon68}
\by Yu.~V.~Komlenko, E.~L.~Tonkov
\paper A periodic boundary value problem for an ordinary second order differential equation
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 179
\issue 1
\pages 17--19
\mathnet{http://mi.mathnet.ru/dan33698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226119}
\zmath{https://zbmath.org/?q=an:0172.11604}


Linking options:
  • http://mi.mathnet.ru/eng/dan33698
  • http://mi.mathnet.ru/eng/dan/v179/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
    2. E. I. Bravyi, “O razreshimosti periodicheskoi kraevoi zadachi dlya lineinogo funktsionalno-differentsialnogo uravneniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 12–24  mathnet
    3. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    4. E. I. Bravyi, “Solvability of a periodic boundary value problem for systems of functional differential equations with cyclic matrices”, Russian Math. (Iz. VUZ), 55:10 (2011), 13–22  mathnet  crossref  mathscinet
    5. E. I. Bravyi, “O neuluchshaemykh usloviyakh razreshimosti periodicheskoi kraevoi zadachi dlya lineinykh funktsionalno-differentsialnykh uravnenii vtorogo poryadka”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 3, 3–19  mathnet
  • Number of views:
    This page:36
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019